brain hacking Post Acute Withdrawal Symptoms from oxycodone
I need a brain hack that allows me to stay in paleo/keto while my body continues to flush the oxycodone metabolites being released from my fat and muscle tissue.
I'm a 40 year old female who has Hypermobility Type Ehlers Danlos Syndrome and had been on high dose oxycodone (immediate release and extended release) for 10 years. 2 years ago I went bulletproof/paleo/ketogenic. The lifestyle changes made reduced my inflammation and pain to a level where I had the courage to attempt for a 3rd time to get off oxycodone. Turns out the oxycodone was causing me more pain after all these years of use. Earlier this year I got off of Tramadol and Triazolam (benzo) after years of use. And then in July I began reducing my oxycodone dose. I took my last oxycodone dose on October 9th at 5pm. I am not an addict, I have a dependency. The difference being that I do not crave the drug. But I have severe PAWS due to the paleo/ketogenic way of eating. I do not have the drug like impact of sugar, dairy, and gluten to fill my exponentially multiplied drug receptors. Oxycodone is potentiated by fat and the problem I seem to be dealing with now at 6.5 weeks is that the metabolites being released from my fat tissue are causing severe sedation and headaches. I feel drugged up even though I am not taking anything. Does anyone here have any suggestions for me? My pain management doctor has no helpful info for me since she doesn't have experience with paleo/keto + oxycodone withdrawal. When I exercise, the symptoms gets worse. When I bump out of keto by eating dark chocolate and nuts (my idea of junk food), the "drugged up" feeling goes away. But not staying keto/paleo is not an option from an inflammation perspective.